# SDR 04FDEA02154

- Difficulty date: July 22, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 30,890 hours, 25,848 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT LAV I/B AFT MOUNTING HOLE IS GOUGED.  REPLACED DAMAGED SECTION OF TEE CAP IAW A310 SRM 51-40-21, 51-27-00, 51-23-10, AND 51-21-10.
